# SDR ASAA0741877

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 50,915 hours, 28,984 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6948204505
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FRAME TO SKIN ATTACHMENT SHEAR TIE CRACKED.  SHEAR TIE REPLACED WITH MADE REPAIR PART IAW SRM 51-40-05.
